×

zbMATH — the first resource for mathematics

On Grande’s problem concerning \({\mathcal B}_ 1^*\) functions. (English) Zbl 0839.26002
It is shown that in the definition of Baire one star functions continuity on open subsets (of arbitrary perfect sets) can be replaced by quasi-continuity on open subsets. This answers in the affirmative a question by Z. Grande who proved the analogous statement for Baire one functions and existence of points of quasi-continuity.

MSC:
26A15 Continuity and related questions (modulus of continuity, semicontinuity, discontinuities, etc.) for real functions in one variable
26A21 Classification of real functions; Baire classification of sets and functions
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] GRANDE Z.: Baire functions and their restrictions to special sets. Math. Slovaca) · Zbl 0839.26003
[2] KEMPISTY S.: Sur les fonctions semi-continues par rapport à chacune de deux variables. Fund. Math. 14 (1929), 237-241. · JFM 55.0145.05
[3] KIRCHHEIM B.: Baire one star functions. Real Anal. Exchange) · Zbl 0853.54018
[4] KURATOWSKI K.: Topology. Vol I. PWN, Warszawa, 1958. · Zbl 0158.40901
[5] LUKEŠ J., MALÝ J., ZAJÍČEK L.: Fine Topology Methods in Real Analysis and Potential Theory. Lecture Notes in Math. 1189, Springer, Berlin-New York, 1986. · Zbl 0607.31001
[6] O’MALLEY R. J.: Baire* 1, Darboux functions. Proc. Amer. Math. Soc. 60 (1976), 187-192. · Zbl 0339.26010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.